# SDR DALA2023071305693

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION LOWER SILL LOCATED AT FR 68 LH SIDE CUT OUT AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL LOCATED BTW FR66 TO FR 68 LH SIDE CUT OUT AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (2860660)
